Multidimensional two-phase quasistationary stefan problem

Research output: Contribution to journalArticlepeer-review

4 Scopus citations

Abstract

Existence and uniqueness of the classic solution to a two-dimensional quasistationary Stefan problem are considered. The family of model problems dependent on the parameter ε>0 which defines a heat conductivity of a matter in the direction of the x-axis is analysed. When ε→0 it is approximated by the approximate model problem having less dimensions. Analogous results are also valid for a three-dimensional problem.

Original languageEnglish
Pages (from-to)287-301
Number of pages15
JournalManuscripta Mathematica
Volume78
Issue number1
DOIs
StatePublished - 1 Jan 1993
Externally publishedYes

Fingerprint

Dive into the research topics of 'Multidimensional two-phase quasistationary stefan problem'. Together they form a unique fingerprint.

Cite this